# SDR FDEA200812205249

- Difficulty date: December 20, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N428FE
- Make and model: Airbus A310
- Aircraft serial: 248
- Aircraft time: 38,333 hours, 25,791 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXSRZ25005162HF
- Part serial: NSN
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO PIT FLOOR PANEL 162 HF HAS SEVERAL DENTS. FABBED NEW PANEL USING THE OLD PANEL AS A TEMPLATE.  MATERIAL ID; LOCATED HOLES   USING THE THE OLD PANEL;  COUNTERBORED HOLES;  POTTED & SANDED EDGE;  INSTALLED   INSERTS; APPLIED ANTI-SKID & PART MARKED IAW DWG SRZ 25-005;  REV "G".
